I have been on Macafem for 12 months now. I started with 3 tablets twice daily for 10 days and then dropped to 2tablets twice daily. When i had to go on a course of anti-biotics i continued with Macafem. I started getting really bad heartburn. I missed a dose of Macafem one day and I didn't get heartburn. So i left it for another day and again, no heartburn. So i decided to try taking Macafem again and the heartburn came back. I stayed off the Macafem for the whole course of the duration of the anti-botics and started getting severe hot-flushes and was very agitated (mood swings). When my course of anti-biotics was complete, i started again with 3tabs Macafem twice daily and within 10 days, i was feeling well again. My point here is, it won't work immediately but it does work....
Another key thing to remember in menoapause is: your body is trying to wean itself off the hormones. Therefore, using herbs/medication to REPLACE them is not helping at all. I did some personal research (and still am) and have carefully chosen not to change my diet to delibrately increase my intake of hormone-mimicking foods like soy. The key thing to remember is NOT TO REPLACE but to induce stimulation of my body's own hormone production. GOOD LUCK EVEYONE!! oh! and visit www.macafem.com!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.